MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number 866389
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Section e reporter phone # (b)(6).Reporting institution phone # (b)(6).
 
Event or Problem Description
It was reported that alarm limits are set on the patient information center ix (pic ix) but they are not transferring to the mx40 devices.The device was reported to be in use on a patient, but no adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
The issue was escalated for further investigation.The investigation determined that the reported issue is confirmed to be a software design error within the patient information center ix (pic ix) software version 4.0.1.The system software was upgraded to version 4.0.2 to resolve the issue.The device was operational after the upgrade was completed and remains at the customer's site.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16979858
Report Number1218950-2023-00361
Device Sequence Number17762446
Product Code MHX
UDI-Device Identifier00884838104594
UDI-Public00884838104594
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866389
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer06/05/2023
01/25/2024
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date07/05/2023
01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown